Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.
When did you consult doctor last?
Did you have any test recently?
Which treatment are you getting now?
Hello again,I was waiting for your reply.I noticed you did not see the info request & went offline.I am sending the answer so that you can see it when you come on line.If you have any query after reading it, please ask.Long stasis of blood in veins causes the fluid to leak in the skin & tissues. This can cause inflammation, redness & swelling.This causes inflammation & skin changes. There can be hardening, cobble stone like appearance, darkening of skin.Blister can form too.You need to keep the legs up whenever possible. Avoid long standing or sitting posture. Elastic or compression stockings can be used.Antibacterial creams or steroid creams can be prescribed by doctor. Lotion calamine can be applied. Lanolin can be applied as well.Stasis dermatitis is often difficult to treat.Besides antibiotic, steroid cream, immunomodulator drugs like Pimecrolimus Tacrolimus are also used.Doppler study can be done to assess the blood flow.Light therapy, compression, grafting can be needed.I would suggest to take an examination by a dermatologist.I hope this information helps.If there’s anything else I can do, please let me know.If you are satisfied, please rate my answer as good or excellent.Regards.